# SDR SWIA202158100

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON LH SIDE SEAT TRACK BETWEEN FS 485.00 Â€“ 570.00     (C-CHECK RO 5/3/2021)    REPLACED LH SIDE SEAT TRACK FROM FS485-570 REF CRJ900 AMM 53-00-49-400-801-A07. SEE CONTINUE CARD FOR DETAILS.
